# SDR FDEA201309272329

- Difficulty date: September 27, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Part number: 113N32022
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD T/E MAIN FLAP REAR SPAR UPPER FAILSAFE STRAP FOUND CORRODED AT WBL 436.  CORROSION REMOVED PER SRM 51-10-02 REV 109  & FOUND OUT OF LIMITS IAW SRM 51-53-03 FIG 101 ALLOWABLE DAMAGE 1 REV 109. FAILSAFE REMOVED SRM 51-40-02 REV 109 & REPLACED IAW DWG 113N3200 SHT 1 REV C, SHT 2 REC B & SHT 3 REV A.  REPAIR CLASSIFIED AS MAJOR.
